# SDR ASAA2015100313295

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,889 hours, 10,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ANNUNCIATOR ILLUMINATED AND EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED BITE ON PACK TEMP CONTROLLERS IAW 21-51-00.  READS NR 2 CONTROLLER RAM AIR ACCT. RESET CONTROLLERS REPERFORMED BITE ALL PASS GO.  NO HISTORY 30 DAYS.  ACFT GOOD FOR SERVICE.
